| Model Number |
KL 1.8 FIBERTAK, SHOULDER |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the labral repair the anchor torn.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.26-november-2025 majung - further information received from arthrex cz: the broken pieces were retrieved from the patient.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-3636-1 fibertak® (batch 15446327) was received for evaluation.Visual inspection identified that the tip of the inserter was bent.The sutures near the anchor were also frayed/torn.Functional testing could not be performed due to the damage observed on the inserter.The most likely cause of the reported failure is attributed to use-related factors, such as prying or leveraging the device with excessive force.The complaint allegation is confirmed.Refer to the investigation photos.